MAUDE Adverse Event Report: Abbott Medical Orion RC SCS IPG; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Orion RC SCS IPG; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 32400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
Orion RC SCS IPG
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50952559
Report Number1627487-2026-10398
Device Sequence Number10446033
Product Code LGW
UDI-Device Identifier05415067040763
UDI-Public(01)05415067040763(10)T00006580(17)261107
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32400
Device Lot NumberT00006580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight180 LB